Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
The long-lived disks in the η Chamaeleontis cluster
Authors: Sicilia-Aguilar, Aurora; Bouwman, Jeroen; Juhász, Attila; Henning, Thomas; Roccatagliata, Veronica; Lawson, Warrick A.; Acke, Bram; Feigelson, Eric D.; Tielens, A. G. G. M.; Decin, Leen; Meeus, Gwendolyn
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: The Astrophysical Journal
Volume: 701
Issue / Number: 2
Start Page: 1188
End Page: 1203
Document Type: Article
ID: 448280.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.